I was told to take 4 of the 20 mg prozacs so I got the prescriptions and im on a million medications so I didnt even take the time to look but they were 40 mg. So for 2 months i took 4 40s. 160 mg of prozac a day. max dose is 80.
At first i was convulsing with pain. I had severe back pain. i couldnt walk. i got migraines. blurred vision. i crashed my car 4 times. my life coach said i was a zombie. no wonder my parents thought i was doing so well.. i was so compliant. nothing bothered me. i went to school in LA and would get sick around the same time every evening on my drive home and start shaking and throwing up on the 405. I was losing my memory. I went from a 4.0 student at an ivy to failing at a community college. I didnt remember my name or number some days. the last week i became paranoid and joined all these websites to see who has been searching me. Im a nervous wreck. im like crazy woman who doesnt leave her apartment. i used to be fun normal sorority girl! is this all cuz of the meds? will it go away? how long? will i withdraw? do i just stop completely? WHAT DO I DO NOW? what should i expect?